# SDR SWIA201335722

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 28,125 hours, 23,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER EMERGENCY EXIT IS BURNED OUT.  FLT 5617 RELAMPED.
